# SDR SWAA2024090433044

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,719 hours, 5,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD OVERDOOR LIGHT BURNED OUT BELOW EMERGENCY EXIT SIGN ASD OVERDOOR LIGHT BULB BURNED OUT BELOW EMERGENCY EXIT SIGN<[01] RELAMPED AND PERFORMED GOOD TEST OF ASD EMERGENCY EXIT SIGN PER AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
